# SDR AALA202308241877

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A320*
- Aircraft serial: 6133
- Aircraft time: 29,443 hours, 11,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M23572
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 6,863 hours, 2,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R4 ESCAPE SLIDE RESTRICTS DOOR FROM LOCKING IN THE OPEN POSITION. REMOVED AND REPLACED R4 ESCAPE SLIDE PER JOB CARD 26C84252002.
